# SDR AUS20031238

- Difficulty date: December 7, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O360J2A
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Drive Belt
- Part number: A1902
- Condition: Damaged
- Location: Engine/Xmsn
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE TO TRANSMISSION DRIVE BELTS JUMPED FORWARD ONE GROOVE. SUSPECT FAULTY BELTS.
